# SDR FDEA202512062224

- Difficulty date: December 6, 2025
- Submitted: December 8, 2025
- Operation: Air carrier
- Aircraft: N896FD
- Make and model: Boeing 777F
- Aircraft serial: 41750
- Aircraft time: 26,037 hours, 4,393 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: P78749001
- Condition: Failed
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPERNUMERARY AREA CEILING EMERGENCY LIGHT WHICH  LOCATED CLOSE TO LT ENTER DOOR INOPERATIVE.    IAW AMM 33-51-03-2  RELAMPED LT ENTRY DOOR SUPERNUMERARY AREA CEILING EMERGENCY LIGHT, TEST PASSED.
